Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Smiley Withdrawal - and Tarsal Tunnel Syndrome of course

Posted by wendyn on 3/26/03 at 20:21 (114721)

An excuse to use a smiley.

My feet are pretty sore today.

:(

But the lumps on my shins are a little better.

:D

Re: Smiley Withdrawal - and Tarsal Tunnel Syndrome of course

marie on 3/27/03 at 10:08 (114758)

@};-

A flower for you Wendy. Another excuse to play with the smileys. Don'ttell.

I hope you get to feeling better soon.

I am doing so well that I actually danced around the house to Aerosmit's song 'Walk This Way'.

Maybe that can be the TTS theme song for folks who walk like ducks.

Have a great day.

marie

Re: Smiley Withdrawal - and Tarsal Tunnel Syndrome of course

Lara t on 3/27/03 at 13:53 (114771)

Where do you guys get these emoticoms? I'm stuck with
: ), ; ), ;o, ;}, :{, ;(, ;p, ;&, ;l, ;j, ;x, ;b, Yours are much more colorful. (I'm procrastinating - giving my feet a rest before starting housework).

Re: Smiley Withdrawal - and Tarsal Tunnel Syndrome of course

Sharon W on 3/27/03 at 13:59 (114772)

Lara,

Look just above the box you write the text into for your post, where it says 'click here to see the text to type in order to include smiley graphics in your message'.

...And then, SMILE AWAY! :D

Sharon
.

PS: by the way, how is your TTS doing these days, Lara?

Re: Smiley Withdrawal - and Tarsal Tunnel Syndrome of course

Lara t on 3/28/03 at 16:08 (114833)

Thanks. I'm doing o.k.(my feet anyway which at the moment is the least of my problems but you probably weren't asking about my knees, shoulder and neck - which are getting better with PT - Note to young folks: all that talk about posture really is important and really does make a difference 30 years later) AS for my feet, I'm pretty much at the stable level I've been at for the past few years (ever since about a month or so after I started wearing compression socks). The P.T. might have provided some additional relief (in addition to my knee & shoulders/neck, I saw the PT to see if PT would help) - still gathering data. If so it will allow me to do a little more of the lifestyle I have, but won't get me back to competitive tennis. I've put off trying neurontin (or other such things) until I finish court reporting & Medical Terminology -both courses that require memorizing a few hundred words/week. I understand it can cause short-term memory problems so seemed like a bad time. Still haven't decided whether to try it (I'm open to any opinions) - just put off researching and making a decision since I'm not going to do it now. My doctor said she's probably start with elavil (is that the one that was originally an antidepressant?) anyway.

Thanks for asking. I still keep hoping something will come along, but am pretty much have accepted this is likely to be my life till I die, and it's not a bad life. In fact, I got to thinking the other day, if I had to choose between having my feet be better, or getting that great singing voice I always wanted (since I can remember, whereas I've only wished for good feet for about 6 years), I'd choose the voice (if it sounded like Barbara Streisand, or Arethra Franklin, not some garden-variety good voice). I'd have to give my concerts sitting down, but that's doable. Now, if you had asked me this question before compression socks, I would have said I'll take good feet.

Re: Smileys & update

Lara t on 3/28/03 at 16:21 (114834)

Thanks. : )

I'm doing o.k.(my feet anyway which at the moment is the least of my problems :( but you probably weren't asking about my knees, shoulder and neck - which are getting better with PT - Note to young folks: all that talk about posture really is important and really does make a difference 30 years later#-o) AS for my feet, I'm pretty much at the stable level I've been at for the past few years (ever since about a month or so after I started wearing compression socks). The P.T. might have provided some additional relief (in addition to my knee & shoulders/neck, I saw the PT to see if PT would help) - still gathering data. If so it will allow me to do a little more of the lifestyle I have, but won't get me back to competitive tennis. I've put off trying neurontin (or other such things) until I finish court reporting & Medical Terminology -both courses that require memorizing a few hundred words/week. I understand it can cause short-term memory problems so seemed like a bad time. Still haven't decided whether to try it (I'm open to any opinions) - just put off researching and making a decision since I'm not going to do it now. My doctor said she's probably start with elavil (is that the one that was originally an antidepressant?) anyway. Thanks for asking. I still keep hoping something will come along, but am pretty much have accepted this is likely to be my life till I die, and it's not a bad life. In fact, I got to thinking the other day, if I had to choose between having my feet be better, or getting that great singing voice I always wanted (since I can remember, whereas I've only wished for good feet for about 6 years), I might choose the voice
:-/.(although probably not the best decision, and only if it sounded like Barbara Streisand, or Arethra Franklin, not some garden-variety good voice). I'd have to give my concerts sitting down, but that's doable. Now, if you had asked me this question before compression socks, I wouldn't have had a dilemma, I'd take the feet!

Re: Smiley Withdrawal - and Tarsal Tunnel Syndrome of course

carynz on 3/28/03 at 16:24 (114836)

okay I am pleading ignorance, how did y0u get those little thingys to show up on messages. I am way behind on stuff like this and would like to know they are very cute.

Glad to hear things are okay Wendy, I'm going out to plant some spring bedding plants now okay :)

cheers Carynz

Re: Smileys & update

marie on 3/28/03 at 18:06 (114841)

\:D/

Lara,

I am on Neurontin and Ii have noticed that I am a little blonder than usual. But it has worked well. It has been an adjustment. I just finished another one of those fun grad courses we teachers get to take, 'How to Handle the Hard to Handle Student'. I am glad all I had to do was write research papers. I have similar problems with my knees, neck, and back. Started on a low dose of elavil....I can walk and I'm not in pain.

Although it was my greatest desire to sing like Aretha Franklin when I was 11 years old. I'd pray at night that the next morning I'd be just like her...but in the morning when I looked in the mirror I was still a skinny little white girl with stringy blonde hair.

Oh well I guess we can't have everything.

stay well all,
marie